On generalized Besov and Campanato spaces

  • L.R. Alieva
  • Z. Sh. Gahramanova
  • R. M. Rzaev

Abstract

We study the generalized Besov spaces and the spaces defined by the conditions imposed on local oscillations of locally summable functions (in the work, these spaces are called generalized Campanato spaces).
Published
25.08.2017
How to Cite
AlievaL., GahramanovaZ. S., and RzaevR. M. “On Generalized Besov and Campanato Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 8, Aug. 2017, pp. 1096-0, http://umj.imath.kiev.ua/index.php/umj/article/view/1761.
Section
Research articles